# SDR AALA201710269022

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 19,187 hours, 7,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG24396
- Condition: Defective
- Location: R1 Door
- Part time: 6,405 hours, 2,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR SLIDE BUSTLE TRIM PIN WITH RED NYLON IS DETACHED FROM GIRT.  REMOVED AND REPLACED SLIDE PER MCM 25-94-11.  OPERATIONAL CHECK GOOD.
